Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Minimizing functions for an uncertainty principle on locally compact groups of bounded representation dimension

Author: Eberhard Kaniuth
Journal: Proc. Amer. Math. Soc. 135 (2007), 217-227
MSC (2000): Primary 43A30, 43A40
Published electronically: June 29, 2006
MathSciNet review: 2280190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a locally compact group of bounded representation dimension $ d(G)$. Then, for any integrable function $ f$ on $ G$, the product of the measures of the support of $ f$ and the support of its operator-valued Fourier transform on the dual space of $ G$ is bounded below by $ 1/d(G)$. We classify all functions for which equality holds and prove criteria for when such functions exist.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A30, 43A40

Retrieve articles in all journals with MSC (2000): 43A30, 43A40

Additional Information

Eberhard Kaniuth
Affiliation: Institut für Mathematik, Universität Paderborn, D-33095 Paderborn, Germany

PII: S 0002-9939(06)08451-6
Received by editor(s): July 9, 2005
Received by editor(s) in revised form: August 1, 2005
Published electronically: June 29, 2006
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia